# SDR CA090206006

- Difficulty date: February 4, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 17,328 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 40179
- Condition: Deflated
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT INSPECTION SHOWED A FLAT RIGHT TIRE.  NO CAUSE FOR THE FLAT HAS BEEN DETERMINED AT THIS TIME.
